MathSciNet Relay Station
MathSciNet bibliographic data
MR404552 (53 #8352) 26A57
Gevirtz, Julian A sharp condition for univalence in Euclidean spaces. Proc. Amer. Math. Soc. 57 (1976), no. 2, 261–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement